# SDR CA020523003

- Difficulty date: May 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Dirty
- Location: Ailerons
- Part time: 20,067 hours, 19,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CLIMBING THROUGH 23000 FT THE AILERONS BECAME STIFF AT -22C . AUTOPILOT MANUALLY DISCONNECTED . AILERON TRIM MOVED BUT YOKE DID NOT. CONTROL RETURNED AT 20000 FT AND +4C . AIRCRAFT LANDED WITHOUT INCIDENT. LT & RT TENSION REGULATORS INSPECTED FOR MOISTURE, NO MOISTURE FOUND. LT & RT AFT AILERON QUADS AND AUTOPILOT INSPECTED FOR MOISTURE , NO MOISTURE FOUND BUT THE AREA WAS DIRTY. LT & RT AFT QUADS AND OUTPUT ENDS OF THE PCU'S WHERE CLEANED WITH ALCOHOL AND DRIED WITH NITROGEN. NO PARTS WHERE REPLACED.AIRCRAFT RETURNED TO SERVICE.
